Gelu PopescuProfessor

CONTACT

Office Phone:  210-458-4761
Office: FLN 4.01.28
website

RESEARCH INTERESTS

Functional analysis, Multivariable Operator Theory, Operator Algebras

OFFICE HOURS

TR 1:00 - 2:15 pm

EDUCATION

Ph.D. (Mathematics), Texas A&M University
M.S. (Mathematics), University of Bucharest
B.S. (Mathematics), University of Timisoara

PUBLICATIONS

2013
Popescu, G. (2013). Unitary invariants on the unit ball of B(H)^n. Transactions of the American Mathematical Society, 365(12), 6243-6267.

Popescu, G. (2013). Berezin transforms on noncommutative varieties in polydomains. Journal of Functional Analysis, 265(10), 2500-2552.

Popescu, G. (2013). Free biholomorphic functions and operator model theory II. Journal of Functional Analysis, 265(5), 786-836.

Popescu, G. (2013). Noncommutative multivariable operator theory. Integral Equations and Operator Theory, 75(1), 87-133.

2012
Popescu, G. (2012). Free biholomorphic functions and operator model theory. Journal of Functional Analysis, 262(7), 3240-3308.

2011
Popescu, G. (2011). Composition operators on nocommutative Hardy spaces. Journal of Functional Analysis, 260, 906-958.

Popescu, G. (2011). Free biholomorphic classification of noncommutative domains. International Mathematics Research Notices, 2011, 784-850.

Popescu, G. (2011). Joint similarity to operators in noncommutative varieties. Proceedings of the London Mathematical Society, 103, 331-370.

2010
Popescu, G. (2010). Free holomorphic automorphisms of the unit ball of B(H)^n. Journal fur die Reine und Angewandte Mathematik, 638, 119-168.

Popescu, G. (2010). Free holomorphic functions on the unit ball of B(H)^n II. Journal of Functional Analysis, 258, 1513-1578.